The Effects of Too Much Marijuana

Updated: Aug 4




Another great article published by Dr. Scannell titled the Emergence of Cannabinoid Hyperemesis Syndrome. This is one of her latest articles describing the effects of using cannabis which can have the negative effect of severe cyclic vomiting that is called cannabinoid hyperemesis syndrome. In the article, she does a great job discussing the clinical presentations of what the patients will typically present to healthcare professionals for as well as treatments. One of the biggest treatments being capsaicin cream, which is a derivative of chili peppers. It notes the danger this disorder and how it can soon be on the rise as many states are relaxing laws on marijuana uses and making it recreational.


This article is being published ahead of print and available for free access for a limited time so read now! Click here


Reference:


Scannell, M. (2020). The emergence of cannabinoid hyperemesis syndrome. Nursing made Incredibly Easy.


www.bostonnursinginstitute.com


#bostonnursinginstitute #marajuana # cannabinoidhyperemesis #nursingmadeincredibleeasy


59 views

© 2020 Boston Nursing Institute. Proudly created with Wix.com  

Boston Nursing Institute is a LLC